Utomo, R. Heri Soelistyo
Department of Mathematics, Faculty of Science and Mathematics, Diponegoro University

Published : 2 Documents
Articles

Found 2 Documents
Search

PELABELAN TOTAL SUPER TRIMAGIC SISI PADA BEBERAPA GRAF Utomo, R. Heri Soelistyo; Tjahjana, Heru; Irawanto, Bambang; Ratnasari, Lucia
Journal of Fundamental Mathematics and Applications (JFMA) Vol 1, No 1 (2018): Journal of Fundamental Mathematics and Applications
Publisher : Department of Mathematics, Faculty of Science and Mathematics, Diponegoro University

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (981.812 KB) | DOI: 10.14710/jfma.v1i1.4

Abstract

Abstract. This paper is addressed to discuss the edge super trimagic total labeling on some graphs which are corona, double ladder, quadrilateral snake and alternate triangular snake. The main results are the edge super trimagic total label for these graphs. Furthermore, it was prove that corona is a graph with edge super trimagic total labeling, a double ladder with odd ladder is graph with edge super trimagic total labeling, quadrilateral snake is a graph with edge super trimagic total labeling and finally an alternate triangular snake with odd ladder is graph with edge super trimagic total labeling. Abstrak. Dalam artikel ini, dibahas pelabelan total trimagic sisi untuk beberapa graf yaitu graf korona, graf double ladder, graf quadrilateral snake dan graf alternate triangular snake. Hasil utama dalam artikel ini adalah hasil-hasil pelabelan total trimagic sisi untuk graf-graf tersebut. Lebih lanjut, telah dibuktikan bahwa graf korona merupakan graf dengan pelabelan total trimagic sisi, graf double ladder dengan banyak ladder genap merupakan graf dengan pelabelan total trimagic sisi, graf quadrilateral snake merupakan graf dengan pelabelan total trimagic sisi, dan terakhir, graf alternate triangular snake merupakan graf pelabelan total trimagic sisi untuk banyak triangular genap.
BEBERAPA KARAKTERISTIK BARU PADA FUNGSI TERDEKATI Aziz, Abdul; Sumanto, YD; Solikhin, Solikhin; Utomo, R. Heri Soelistyo
Journal of Fundamental Mathematics and Applications (JFMA) Vol 2, No 1 (2019): Journal of Fundamental Mathematics and Applications
Publisher : Department of Mathematics, Faculty of Science and Mathematics, Diponegoro University

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (220.351 KB) | DOI: 10.14710/jfma.v2i1.31

Abstract

Abstract. In this paper, discuss the relationship between approachable function with bounded variations, measurement, and absolute continuity. Futhermore, If f is approachable function of interval [a, b] then f is a bounded variation function and f is a measurable function of interval [a, b]. In relation with absolute continuity, if f is an absolute continuous of interval [a, b] then f is approachable function of [a, b]. Abstrak. Pada artikel ini, digali keterkaitan antara fungsi terdekati dengan variasi terbatas, keterukuran, dan kekontinuan absolut. Selanjutnya diperoleh bahwa jika f adalah fungsi terdekati pada [a,b] maka f bervariasi terbatas dan terukur pada [a, b]. Dalam kaitannya dengan kekontinuan absolut diperoleh bahwa jika f adalah fungsi yang kontinu absolute pada [a,b] maka f adalah fungsi terdekati pada [a,b].